1-800-456-2467

Dover Sudanyl Pe Decongestant Tablets - Phenylephrine HCl 5 mg - 500 Tablets

Dover Sudanyl Pe Decongestant Tablets - Phenylephrine HCl 5 mg - 500 Tablets

In stock
SKU
MS-65800
$15.95

Each tablet contains Phenylephrine HCI 5 Mg Provides temporary relief of congestion from colds, sinus pressure, hay fever and allergies Offers relief so that user may maintain common activities Quantity: 50 packets of 2 tablets (100 tablets)

  • Buy 6 for $15.16 each
  • Buy 12 for $14.40 each

Dover Sudanyl Pe Decongestant Tablets - Phenylephrine HCl 5 mg, provides immediate temporary relief from congestion caused due to cold or sinus pressure. It can also be used to treat hay fever and allergies. It offers immediate temporary relief so that the user may continue with their daily task, but one must complete the dosage as instructed on the leaflet for long lasting relief.

Always check the dosage instructions on the medicine leaflet to see the quantity and periods of use. Please consult the physician before giving it to children or combining it with other medication.

Disclaimer:

ALL PICTURES SHOWN ARE FOR ILLUSTRATION PURPOSE ONLY. ACTUAL PRODUCT MAY VARY DUE TO PRODUCT ENHANCEMENT.

Item ID Number: MS-65800

Temporary relief of congestion from colds, sinus pressure, hay fever and allergies.

Each tablet contains: Phenylephrine HCI 5 mg.

Directions:

  • Do not use more than directed.
  • Adults and children: 12 years and older take 2 tablets every 4 hours.  Do not take more then 12 tablets in 24 hours.
  • Children under 12 years: do not give to children under 12 years of age.

Ask doctor before use if you have:

  • Heart disease.
  • High blood pressure.
  • Thyroid disease.
  • Diabetes.
  • Trouble urinating due to enlarged prostate gland.

Stop use and ask adoctor if:

  • Symptoms do not improve within 7 days or are accompanied by fever.
  • If pregnant or breast-feeding, ask a health professional before use.
  • Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Inactive Ingredients:

  • Colloidal silica, D&C Red #27, dicalcium phosphate, FD&C red #40, FD&C yellow #6, lactose, microcrystalline cellulose, pharmaceutical glaze, polyethylene glycol, pregelatinized starch, silicon dioxide, talc, titanium dioxide.
Specifications
Write Your Own Review
Only registered users can write reviews. Please Sign in or create an account